Reasoning with Limited Resources and Assigning Probabilities to Arithmetical Statements

Author: Gaifman, Haim

Source: Synthese, Volume 140, Numbers 1-2, May 2004 , pp. 97-119(23)

Publisher: Springer

Buy & download fulltext article:

OR

Price: $47.00 plus tax (Refund Policy)

Document Type: Research Article

DOI: http://dx.doi.org/10.1023/B:SYNT.0000029944.99888.a7

Affiliations: Department of Philosophy Columbia University 708 Philosophy Hall New York, NY 10027 U.S.A., Email: hg17@columia.edu

Publication date: May 1, 2004

Related content

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page